# SDR 06FDEA1471

- Difficulty date: April 16, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727-200
- Aircraft serial: 21529
- Aircraft time: 38,290 hours, 25,638 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PREVIOUSLY REPAIR INSTALLED AT STA 950D STR 29R WAS ACCOMPLISHED IAW EA 7- 5310-27736 BASED ON AN EXTERNAL VISUAL EVALUATION CONSISTS OF LOCATION, SHAPE, SIZE, FASTENER SPACING AND NUMBERS, MATERIAL TYPE AND THICKNESS, GENERAL WORKMANSHIP AND REPAIR IS CLASSIFED AS MAJOR PER FEDEX GMM 6-2-100.
